# SDR HEEA0016420

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Valve
- Part number: 664543
- Condition: Inaccurate
- Location: Compass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READING IS OFF 80 DEGREES.
